# SDR DALA2021121307674

- Difficulty date: December 10, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N588NW
- Make and model: Boeing 757351
- Aircraft serial: 32988
- Aircraft time: 65,423 hours, 21,252 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5808 ROWS 33-36 EMERGENCY LIGHTS INOP. CORRECTIVE ACTION: FOUND GROUND WIRE UNDER SEATS 33DEF BROKEN REPAIRED WIRE ALSO FOUND PIN OUT OF CONNECTOR ON SEAT 36D REINSTALLED PIN OPS CK GOOD IAW B757 WDM 33-51-22. (8354686)
